# SDR DALA2025040302498

- Difficulty date: March 25, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 11,333 hours, 2,727 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 5004- ATB - AIR TURN BACK TO SEA DUE TO ODOR IN THE CABIN WHILE CLIMBING THROUGH 10K FEET. DECLARED EMERGENCY AND CREW USED MASKS. CORRECTIVE ACTION: SNIFFER SHOWING LEFT ENGINE AS SOURCE OF ODOR. BORESCOPED LEFT ENGINE AND FOUND OIL WETTING IN LPC AND HPC. REPLACED LEFT ENGINE AND RECIRCULATION FILTER.(6767894)
